Scholion.ai

A Law of the Iterated Logarithm for Functions of Order Statistics

Jon A. Wellner

The Annals of Statistics · 1977 · Volume 5 · Issue 3

DOI: 10.1214/aos/1176343845

Abstract

A general law of the iterated logarithm for linear combinations of order statistics is proved. The key tools are (1) iterated logarithm convergence of the uniform empirical process $U_n$ in $\rho_q$-metrics due to B. R. James and (2) almost sure "nearly linear" bounds for the empirical distribution function. A law of the iterated logarithm for the quantile process is also established.

Keywords

60F15, 62G30, empirical df, Law of the iterated logarithm, nearly linear bounds, order statistics, quantile process

Enable JavaScript for citation tools and additional paper interactions.